5 doctors weighed in:

Can i take ephedra for fatigue while also taking pristiq (desvenlafaxine) and lyrca for mdd, irritable, and anxiety? I'm finding myself spending 18 hours a day in bed

5 doctors weighed in
Dr. Alan Cohen
Psychiatry
4 doctors agree

In brief: Ephedra

Ephedra can be dangerous, raising bp, causing cardiovascular problems.
It also can aggravate your anxiety. I would suggest a discussion with md to consider med adjustments and possibly a provigil/nuvigil augmentation for pathological fatigue. Your meds may be a major contributor as well.. Also lab work to rule out thyroid, anemia, metabolic causes of fatigue, sleep study for osa sleep apnea.

In brief: Ephedra

Ephedra can be dangerous, raising bp, causing cardiovascular problems.
It also can aggravate your anxiety. I would suggest a discussion with md to consider med adjustments and possibly a provigil/nuvigil augmentation for pathological fatigue. Your meds may be a major contributor as well.. Also lab work to rule out thyroid, anemia, metabolic causes of fatigue, sleep study for osa sleep apnea.
Dr. Alan Cohen
Dr. Alan Cohen
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors